# SDR ASOA2016072815294

- Difficulty date: July 28, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,199 hours, 14,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SILL AFT OF SERVICE DOOR AT FS 349.00.  REMOVED CORROSION ON RT FLOOR SILL AT FS 349.00 IAW SRM 51-21-06-001-001-A01. OUT OF LIMITS OF GREO.  COMPLIED WITH REO 690-53-21-609, REV A, RECEIVED AND COMPLIED WITH EC/TC REO 690-53-21-609.
